# SDR SIMA20130314001

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 19,919 hours, 16,687 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 2082
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2750 THE CREW REPORTED THAT CLIMBING TO FLIGHT LEVEL 250 THEY RECEIVED A FLAP LOW SPEED MESSAGE ON EICAS.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT PER 27-53-02.  THE OPERATIONAL CHECK WAS GOOD PER 27-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
